# SDR CA160219008

- Difficulty date: February 17, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Agusta AW139
- Aircraft time: 2,307 hours
- Engine: Pwc PT6C67C
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 3G2910A15052
- Condition: Chafed
- Location: Hydraulic Sys
- Part time: 2,324 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) A HYDRAULIC CHAFED RETURN LINE FOUND TO CONTACT AT BS 8150 ON THE BULKHEAD.
